Anabolics
Search More Than 6,000,000 Posts
Results 1 to 19 of 19
  1. #1
    Hipmetal92 is offline New Member
    Join Date
    Jul 2002
    Location
    Vancouver
    Posts
    7

    Question What if I accidentally inject into a vien/artery?

    I just injected into my glute but forgot to aspirate . What happens if I did hit a vien or artery. the oil went in very easily and there was a bit of blood in the syringe after I pulled it out. This site is a wealth of knowledge and I would appreciate any input.

  2. #2
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    havn't heard of anything too unpleasant, increased heart rate, a little shakey, for the most part people are usually ok. blood coming out afterwards is completely normal, you just put a piece of metal through your skin and muscle and then pulled it out, what do you expect? =P good luck

  3. #3
    adaptations's Avatar
    adaptations is offline Member
    Join Date
    Jun 2002
    Location
    Boston
    Posts
    969
    Well seeing that your here typing, Tells me your alright.
    You would feel the effects of injecting into a veing, seconds after you injected...

  4. #4
    Hipmetal92 is offline New Member
    Join Date
    Jul 2002
    Location
    Vancouver
    Posts
    7
    Will this affect the the effectiveness of the product, did I just waste an injection?

  5. #5
    Hipmetal92 is offline New Member
    Join Date
    Jul 2002
    Location
    Vancouver
    Posts
    7
    Well I feel fine no accelerated pulse, or other side effects.

  6. #6
    testprop's Avatar
    testprop is offline Associate Member
    Join Date
    Jan 2002
    Location
    Europe
    Posts
    278
    If you inject oil into a vein then you're running in danger of embolism since the oil would get into your lungs etc.

    but you would feel it immediately after you injected and you would probably collapse

    but if you inject only a drop or so it won't really matter, your body will absorb it, but ALWAYS aspirate

  7. #7
    Jamisun's Avatar
    Jamisun is offline Associate Member
    Join Date
    Jun 2002
    Location
    FL
    Posts
    248
    How would I be sure to never hit a vein or artery?

  8. #8
    adaptations's Avatar
    adaptations is offline Member
    Join Date
    Jun 2002
    Location
    Boston
    Posts
    969
    Originally posted by Jamisun
    How would I be sure to never hit a vein or artery?
    ASPIRATE !
    doesnt take much to do this.....
    it becomes a habit, i dunno how you forgot

  9. #9
    Jamisun's Avatar
    Jamisun is offline Associate Member
    Join Date
    Jun 2002
    Location
    FL
    Posts
    248
    I have not done a cycle yet. I am in the research process. I have decided on a EQ/Winny cycle. I haven't even started reading about the whole injection process yet.

  10. #10
    Pitceo's Avatar
    Pitceo is offline New Member
    Join Date
    Apr 2002
    Location
    Idaho
    Posts
    40
    I injected myself in the quad the other day. I aspirated, but immediately after I pulled the needle out I swear I could taste the fina. I got shaky and had a difficult time in breathing. I thought I had hit a vein. I finally started feeling better. Milos Sarcev injected synthol into a vein in his tri and almost died. Almost immediately he couldn't breath and was rushed to the hospital. I read about that in Flex.

  11. #11
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    thats common with fina, my roomate had same side affects, i dunno if its related to the fina cough or maybe injecting is a small capilary or somthing, strange though

  12. #12
    Douglas Quade's Avatar
    Douglas Quade is offline Junior Member
    Join Date
    May 2002
    Location
    Mars
    Posts
    122
    I've heard most people get a really bad, chemically like taste in their mouth if they hit a veign.

    There aren't really any veigns in the glute, so you should be in good shape, but ALWAYS aspirate .

    dq

  13. #13
    alevok Guest
    you bleed like hell when you hit a vein, if happens, stay calm, you will survive!

  14. #14
    Jamisun's Avatar
    Jamisun is offline Associate Member
    Join Date
    Jun 2002
    Location
    FL
    Posts
    248
    I have been looking, but have not found what aspirating is. can somebody let me know what it is and how to do it? thanks.

  15. #15
    Lush's Avatar
    Lush is offline Associate Member
    Join Date
    Sep 2001
    Location
    Calgary Canada
    Posts
    383
    Aspirating is: pull back on the syringe plunger once the needle is all the way in. if the neele is in a vein the syringe will fill with blood.

    That blood is good if you are injecting heroin, but bad if you're shooting juice.

    You should get no blood, maybe some bubbles, and the plunger will be hard to pull back. then you know you're in muscle.

    All the main injection sited: glutes, quads, delts are scarce on veins though (at least 1" under the skin). So you'll probably never actualluly get blood in the syringe.


  16. #16
    IGGY's Avatar
    IGGY is offline Knowledgeable Member
    Join Date
    Jun 2002
    Location
    T.O.
    Posts
    13
    There was a guy on another board who injected 3cc into his glute,
    he couldn't aspirate b/c it was a 3cc syringe. He was injecting
    2cc Tren & 1cc Prop. With in 30-60 seconds after injection he felt
    a pain in his chest, weakness and dizziness. Dude thought he was going to die.
    Basically he injected in to a blood vessel and the juice was circulated
    through the entire body.

    Always aspirate.

  17. #17
    proud13 is offline Registered User
    Join Date
    Jul 2002
    Location
    new ape exhibit
    Posts
    115
    Iggy that happens sometimes with tren /fina it's known as the fina cough. It has something do with the tren in lung cells or something but I'm not too sure.

    Hipmetal,
    As for the injection in your vein. YOu have only a couple days before you DIE, so please send your gear to me as I will put it to good use. Don't let a good thing go to waste bro. Just kidding-you'll be alright and next time be sure to asperate.

  18. #18
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    Originally posted by proud13
    Iggy that happens sometimes with tren /fina it's known as the fina cough. It has something do with the tren in lung cells or something but I'm not too sure.

    Hipmetal,
    As for the injection in your vein. YOu have only a couple days before you DIE, so please send your gear to me as I will put it to good use. Don't let a good thing go to waste bro. Just kidding-you'll be alright and next time be sure to asperate.
    lol

  19. #19
    Douglas Quade's Avatar
    Douglas Quade is offline Junior Member
    Join Date
    May 2002
    Location
    Mars
    Posts
    122
    www.spotinjections.com

    go there hip


    dq

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •